Journal of Geometry and Symmetry in Physics

Isomorphism Theorems for Gyrogroups and L-Subgyrogroups

Teerapong Suksumran and Keng Wiboonton

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We extend well-known results in group theory to gyrogroups, especially the isomorphism theorems. We prove that an arbitrary gyrogroup $G$ induces the gyrogroup structure on the symmetric group of $G$ so that Cayley's Theorem is obtained. Introducing the notion of L-subgyrogroups, we show that an L-subgyrogroup partitions $G$ into left cosets. Consequently, if $H$ is an L-subgyrogroup of a finite gyrogroup $G$, then the order of $H$ divides the order of $G$.

Article information

J. Geom. Symmetry Phys., Volume 37 (2015), 67-83.

First available in Project Euclid: 27 May 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Suksumran, Teerapong; Wiboonton, Keng. Isomorphism Theorems for Gyrogroups and L-Subgyrogroups. J. Geom. Symmetry Phys. 37 (2015), 67--83. doi:10.7546/jgsp-37-2015-67-83.

Export citation